By the same authors

From the same journal

From the same journal

Alternating quotients of Fuchsian groups

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalJournal of Algebra
DatePublished - 15 Jan 2000
Issue number2
Volume223
Number of pages20
Pages (from-to)457-476
Original languageEnglish

Abstract

It is shown that any finitely generated, non-elementary Fuchsian group has among its homomorphic images all but finitely many of the alternating groups A(n). This settles in the affirmative a long-standing conjecture of Graham Higman. (C) 2000 Academic Press.

    Research areas

  • TRIANGLE GROUPS, PERMUTATION REPRESENTATIONS, BELYI

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations